Warped Product Submanifolds of Riemannian Product Manifolds
Falleh R. Al-Solamy and
Meraj Ali Khan
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We study warped product of the type and , where , , and are proper slant, invariant, and anti-invariant submanifolds, respectively, and we prove some basic results and finally obtain some inequalities for squared norm of second fundamental form.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/724898.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/724898.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:724898
DOI: 10.1155/2012/724898
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().